# SDR AU510002127

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2840 · Fuel Indicating System
- Part: Totalizer
- Part number: 0106KIP02018
- Condition: Faulty
- Location: Fuel Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INDICATING SYSTEM COMBINED PROCESSOR TOTALIZER UNIT (CPT) FAULTY.
